| Model Number |
406704 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Following an atrial fibrillation (af) procedure, a portion of the sheath detached and remained in the patient.A snare (osypka) was used to retrieve the detached portion from the patient; additional fluoroscopy time was needed.The patient left the lab in a stable condition.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3.One 6.5f fast-cath introducer sheath was received for evaluation.The sheath tubing had been torn and stretched into two sections; both sections were returned; the proximal section remained attached to the hemostasis hub.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the sheath tubing damage remains unknown.